# SDR ARWA980415

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT HAND CUSP AT FS 1200 HAS CORROSION.  CUT OUT DAMAGED SECTION OF CUSP.  FABRICATED AND INSTALLED NEW SECTION OF CUPS IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 53-2-5.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 0160, CONTROL NR 5062.
